MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BLAZER DX-20 DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION BLAZER DX-20 DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number M00420SL5550
Medical Device Problem Codes Difficult to Remove (1528); Positioning Problem (3009); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during the ablation procedure the catheter deflection issues occurred and could not be retracted right away.The catheter was inserted through the french pinnacle sheath, and advanced into the heart from the right femoral vein access.Under fluoroscopy it was seen that the catheter was retroflexed, and they attempted to manipulate mechanism, advance, and retract svc back into the femoral lane, but the catheter did not return to straight.Catheter was through the sheath.The catheter stayed stuck and could not be withdrawn at first.They advanced into the heart and pulled back into the femoral vein but did not improve the state.Then, with much effort, the catheter was successfully retracted and removed from the body through the 10f sheath.No patient complications occurred.A different device was used to complete the procedure.The device is expected to be returned for analysis.
 
Additional Manufacturer Narrative
The returned blazer dx diagnostic catheter was analyzed, passed all tests performed, and exhibited normal device characteristics.The reported event was not confirmed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.There is no evidence that the device was used in a manner inconsistent with the labelled indications/ifu.
 
Event or Problem Description
It was reported that during the ablation procedure the catheter deflection issues occurred and could not be retracted right away.The catheter was inserted through the french pinnacle sheath, and advanced into the heart from the right femoral vein access.Under fluoroscopy it was seen that the catheter was retroflexed, and they attempted to manipulate mechanism, advance, and retract svc back into the femoral lane, but the catheter did not return to straight.Catheter was through the sheath.The catheter stayed stuck and could not be withdrawn at first.They advanced into the heart and pulled back into the femoral vein but did not improve the state.Then, with much effort, the catheter was successfully retracted and removed from the body through the 10f sheath.No patient complications occurred.A different device was used to complete the procedure.The catheter has been received at boston scientific's post market laboratory where it is awaiting analysis.
 
Additional Manufacturer Narrative
"**udi related data quality updates only** this report is being filed as a correction in response to an fda request for the complete unique identifier (udi) # and to correct discrepancies with product information in the gudid database.The returned blazer dx diagnostic catheter was analyzed, passed all tests performed, and exhibited normal device characteristics.The reported event was not confirmed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.There is no evidence that the device was used in a manner inconsistent with the labelled indications/ifu.
 
Event or Problem Description

Brand Name
BLAZER DX-20 DIAGNOSTIC CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key18341625
Report Number2124215-2023-70859
Device Sequence Number18244399
Product Code DRF
UDI-Device Identifier08714729780496
UDI-Public(01)08714729780496(17)260831(10)32345557
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K081576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberM00420SL5550
Device Catalogue NumberM00420SL5550
Device Lot Number0032345557
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/06/2023
Supplement Date Received by Manufacturer01/23/2024
07/09/2024
Initial Report FDA Received Date12/16/2023
Supplement Report FDA Received Date02/19/2024
08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown